# SDR USAA2012101500023

- Difficulty date: September 30, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 32,715 hours, 21,248 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361073000000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 211EF BETWEEN FR6 TO FR9 & BETWEEN Y254 TO Y765.  REPLACED FLOOR PANEL 211EF IAW A319 SRM SUPPLEMENTAL INFORMATION 53-02-00-201 & 53-12-00.
